# SDR SWAA2023121320076

- Difficulty date: November 9, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 64,962 hours, 38,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE BTW BS 907 TO BS 927 RBL 13.I FWD POSITION AT AFT CARGO COMPARTMENT 2023-689324 CRACK ANGLE BTW BS 907 TO BS 927 RBL 13.1 FWD POSITION AT AFT CARGO COMPARTMENT<[01] REPLACED ANGLE AND FASTENER I.A.W SRM B737-700 51-40-02 AND DRAWING 147A7221 REV:D SEE INDIVIDUAL STEP SIGN OFF BELOW;[02] CORRECTED STEP 1. REPLACED ANGLE AND FASTENER CRACK ANGLE BTW BS 907 TO BS 927 RBL 13.1 AFT POSITION AT AFT CARGO COMPARTMENT I.A.W SRM B737-700 51-40-02 AND DRAWING 147A7221 REV:D; SEE INDIVIDUAL STEP SIGN OFFS BELOW;[03] CORRECTED STEP 2. REPLACED ANGLE AND FASTENER BTW BS 907 TO BS 927 RBL 13.1 AFT POSITION AT AFT CARGO COMPARTMENT I.A.W SRM B737-700 51-40-02 AND DRAWING 147A7221 REV:D; SEE INDIVIDUAL STEP SIGN OFFS BELOW;[04] CORRECTED STEP 3. REPLACED ANGLE AND FASTENER BTW BS 907 TO BS 927 RBL 13.1 FWD POSITION AT AFT CARGO COMPARTMENT I.A.W SRM B737-700 51-40-02 AND DRAWING 147A7221 REV:D; SEE INDIVIDUAL STEP SIGN OFFS BELOW;[05] REPLACED ANGLE AND FASTENER BTW BS 907 TO BS 927 RBL 13.1 FWD POSITION AT AFT CARGO COMPARTMENT I.A.W SRM B737-700 51-40-02 AND DRAWING 147A7221 REV:D; SEE INDIVIDUAL STEP SIGN OFFS BELOW
